# SDR 2008UALA06198

- Difficulty date: October 20, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 49,480 hours, 9,195 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER AIRCRAFT WAS DELIVERED TO GATE, FOUND CENTER (C2) HYDRAULIC PUMP LEAKING.  REPLACED PUMP.  OP CHECKS NORMAL.
